# SDR CALA2019021700266

- Difficulty date: February 16, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 43,314 hours, 15,335 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT WINDOW OUTER CRACKED IN FLIGHT REMOVED AND REPLACED CAPTAIN FWD WINDOW REF AMM 56-11-11 .OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1145081  SN OFF 7488 WINDSHIELD, B73  OFF 99-5610-9-9001 7488 ON 99-5610-9-9001 5363
